# SDR UALA2010081602988

- Difficulty date: August 16, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,195 hours, 12,330 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Reheater
- Part number: 1942764
- Part serial: 505
- Condition: Faulted
- Location: Lt Condenser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CONDENSER RE-HEATER FAULTY.  REMOVED DEFECTIVE UNIT AND REPLACED LEFT HAND CONDENSER REHEATER. OPS NORMAL.
